Home»Health»Viagra Turns 86-Year-Old Man Blind!

Viagra turns 86-year-old man blind!

Dailybhaskar.com  

Viagra has been under the radar for being the reason behind a number of problems such as headaches, skin flushing, upset stomachs and dizziness. Many men who take Viagra have temporarily lost their color vision, become sensitive to bright lights and had blurry eyesight.


Sometimes the loss of vision has turned out to be permanent.


Recently, Anthony Andresakis from America alleged that he’s been left with “serious visual impairment” after taking Viagra. He went to Manhattan federal court to ask a judge to shut down sales of the erectile-dysfunction drug. He has also demanded 2 million dollars in damages.


The “visual impairment has taken away the joy of life, ever since taking the drug in April 2012, I have had constant, serious visual impairment up to this date.” Andresakis claimed in court papers.


According to a leading English daily DNA which quoted the New York Post, Andresakis said he was afraid that Viagra might harm his eyesight but was assured by the manufacturer, Pfizer-- that any impairment would clear up in a few days.


“I have asked Pfizer for help, but have not been given any help; I would like Pfizer to stop selling the drug.” Andresakis added.


Viagra works by dilating arteries to increase the blood flow in the penis. It has been argued that it could be affecting the optical nerve.


It has been out in the market since 1998, but very little is known about the risks it poses.


 


 


 


Photo courtesy: buy-viagra-pill.blogspot.com

Ganesh Chaturthi Photo Contest
Your Opinion
 
To post this comment you must log in

Login/Connect with:
OR
Fill in your details
 
 

Will be displayed

 
 

Will be displayed

 
Code:
3 + 9

 
Advertisement
Ganesh Chaturthi Photo Contest

Top News

 
Advertisement
 
 
 
 
 

Photogallery

 
(7)
Latest | Popular